# SDR AALA20040603

- Difficulty date: May 31, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - OVERHEAD EMERGENCY LIGHTS AT FORWARD LIFE RAFT BIN INOPERATIVE.  REPLACED BATTERY PACK AT B5101 FOR OVERHEAD EMERGENCY LIGHTS AT FORWARD LIFE RAFT BIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
